# SDR SWIA97856

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE WITH GEAR HANDLE IN UP POSITION, NOSE WHEEL INTRANSIT LIGHT REMAINED ILLUMINATED AND THERE WAS A LOUD RUMBLE NOISE HEARD FROM NOSE WHEEL AREA.  RETURNED TO JAC.  LANDING GEAR PINNED AND SECURED FOR FERRY FLIGHT.  INSPECTED HYDRAULIC LEAK AND ISOLATED TO LEFT INBOARD BRAKE LINE.  OK FOR FERRY FLIGHT TO SLC.  ADJUSTED NOSE GEAR ACTUATOR, OPS CHECKS GOOD.
